View : 144 Download: 0

Asymptotic Dirichlet problem for the Schrödinger operator on negatively curved manifolds

Title
Asymptotic Dirichlet problem for the Schrödinger operator on negatively curved manifolds
Authors
Seok W.K.Yong H.L.
Ewha Authors
이용하
SCOPUS Author ID
이용하scopus
Issue Date
2008
Journal Title
Mathematische Nachrichten
ISSN
0025-584XJCR Link
Citation
vol. 281, no. 7, pp. 971 - 977
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
In this paper, we consider the asymptotic Dirichlet problem for the Schrödinger operator on a Cartan-Hadamard manifold with suitably pinched curvature. With potentials satisfying a certain decay rate condition, we give the solvability of the asymptotic Dirichlet problem for the Schrödinger operator. © 2008 Wiley-VCH Verlag GmbH & Co. KGaA.
DOI
10.1002/mana.200510653
Appears in Collections:
사범대학 > 수학교육과 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE